MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP431-01; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP431-01; ADMINISTRATION SET
Catalog Number 12000-000-0027-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "one of the clamp on the administration set punctured the tubing and fluid leaked out from the tubing.Patient involvement: yes.Human harm: no.Death/serious injury: delay in therapy: yes.Need for medical intervention: no.".
 
Additional Manufacturer Narrative
(b)(4).Please note that this report has been already submitted with a wrong importer report number by mistake.This report has the correct importer report number.Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: administration set leakage.

Brand Name
AP431-01
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6221185
Report Number3010293992-2016-00310
Device Sequence Number52089
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue Number12000-000-0027-00
Device Lot Number1638501
Distributor Facility Aware Date12/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1